American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Raúl E. Curto and Seonguk Yoo. Concrete solution to the nonsingular quartic binary moment problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] John E. McCarthy and Orr Moshe Shalit. Unitary $N$-dilations for tuples of commuting matrices. Proc. Amer. Math. Soc. 141 (2013) 563-571. MR 2996961.
Abstract, references, and article information   
View Article: PDF

[3] Kit C. Chan. Prescribed compressions of dual hypercyclic operators. Proc. Amer. Math. Soc. 140 (2012) 3133-3143.
Abstract, references, and article information   
View Article: PDF

[4] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information   
View Article: PDF

[5] S. ter Horst. Relaxed commutant lifting: Existence of a unique solution. Proc. Amer. Math. Soc. 137 (2009) 2697-2707. MR 2497482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Gavruta. On a problem of Bernard Chevreau concerning the $\rho $-contractions. Proc. Amer. Math. Soc. 136 (2008) 3155-3158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zenon J. Jablonski. Moment problem with contractive solutions: the regular case. Proc. Amer. Math. Soc. 135 (2007) 2811-2819. MR 2317956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gelu Popescu. Operator theory on noncommutative varieties, II. Proc. Amer. Math. Soc. 135 (2007) 2151-2164. MR 2299493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dorin Ervin Dutkay and Palle Jorgensen. Oversampling generates super-wavelets. Proc. Amer. Math. Soc. 135 (2007) 2219-2227. MR 2299499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zoltán Sebestyén and Jan Stochel. Characterizations of positive selfadjoint extensions. Proc. Amer. Math. Soc. 135 (2007) 1389-1397. MR 2276647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ioana Serban and Flavius Turcu. Compact perturbations of isometries. Proc. Amer. Math. Soc. 135 (2007) 1175-1180. MR 2262923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Opela. A generalization of Andô's theorem and Parrott's example. Proc. Amer. Math. Soc. 134 (2006) 2703-2710. MR 2213750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Witold Majdak, Zoltán Sebestyén, Jan Stochel and James E. Thomson. A local lifting theorem for subnormal operators. Proc. Amer. Math. Soc. 134 (2006) 1687-1699. MR 2204281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guangsheng Wei and Yaolin Jiang. A characterization of positive self-adjoint extensions and its application to ordinary differential operators. Proc. Amer. Math. Soc. 133 (2005) 2985-2995. MR 2159777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael T. Jury and David W. Kribs. Partially isometric dilations of noncommuting $N$-tuples of operators. Proc. Amer. Math. Soc. 133 (2005) 213-222. MR 2085172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dan Popovici and Zoltán Sebestyén. Sebestyén moment problem: The multi-dimensional case. Proc. Amer. Math. Soc. 132 (2004) 1029-1035. MR 2045418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Raúl E. Curto and Woo Young Lee. Solution of the quadratically hyponormal completion problem. Proc. Amer. Math. Soc. 131 (2003) 2479-2489. MR 1974646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mihály Bakonyi. The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group. Proc. Amer. Math. Soc. 130 (2002) 1401-1406. MR 1879963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. I. Ostrovskii. Hahn-Banach operators. Proc. Amer. Math. Soc. 129 (2001) 2923-2930. MR 1840095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. L. Chalmers and B. Shekhtman. A two-dimensional Hahn-Banach theorem. Proc. Amer. Math. Soc. 129 (2001) 719-724. MR 1801997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gelu Popescu. A lifting theorem for symmetric commutants. Proc. Amer. Math. Soc. 129 (2001) 1705-1711. MR 1814100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Eui-Chai Jeong. Irreducible representations of the Cuntz algebra $\mathcal{O}_N$. Proc. Amer. Math. Soc. 127 (1999) 3583-3590. MR 1621953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert S. Clancy and Scott McCullough. Projective modules and Hilbert spaces with a Nevanlinna-Pick kernel. Proc. Amer. Math. Soc. 126 (1998) 3299-3305. MR 1473659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gerard J. Murphy. Extensions of multipliers and dilations of projective isometric representations. Proc. Amer. Math. Soc. 125 (1997) 121-127. MR 1343714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Radu Gadidov. The central intertwining lifting and strict contractions. Proc. Amer. Math. Soc. 124 (1996) 3813-3817. MR 1346972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Srdjan Petrovic. Some remarks on the operator of Foias and Williams. Proc. Amer. Math. Soc. 124 (1996) 2807-2811. MR 1342040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia